Sh:263

Bib entry
@article{Sh:263,
 author = {Shelah, Saharon},
 title = {{Semiproper forcing axiom implies Martin maximum but not PFA$^+$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {52},
 number = {2},
 year = {1987},
 pages = {360--367},
 issn = {0022-4812},
 doi = {10.2307/2274385},
 mrclass = {03E35},
 mrnumber = {890443},
 doi = {10.2307/2274385},
 note = {represented in Ch. XVII of [Sh:f]},
 refers_to_entry = {represented in Ch. XVII of [Sh:f]}
}